Alert archive / Washington / River Flood Warnings in 2008

River Flood Warning 15, NWS Spokane, WA

May 20, 2008Okanogan County, Washington

NWS Spokane, WA issued this river flood warning at May 20, 2008, 12:00 PM PDT for Okanogan County, Washington. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 20, 2008, 12:00 PM PDT (19:00 UTC)
Expired
May 20, 2008, 9:08 PM PDT
In force
9 hr
Issued by
NWS Spokane, WA

County Okanogan County, WA

The radar

The Spokane radar (KOTX), 184 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Okanogan River near Tonasket (TONW1). The gauge peaked at 15.01 ft at May 21, 2008, 9:00 PM PDT.

actionminormoderatemajor1214161805/2005/2105/22
Action stage
14 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12445000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS86 KOTX 201907
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1207 PM PDT TUE MAY 20 2008

...FLOOD WARNING CONTINUES FOR THE OKANOGAN RIVER AT TONASKET...

THE FLOOD WARNING WAS INADVERTENTLY CANCELLED FOR THE OKANOGAN
RIVER AT TONASKET. THE RIVER LEVEL CONTINUES TO RISE AND IS 
EXPECTED TO PEAK ON WEDNESDAY MORNING AND CONTINUE RUNNING
HIGH THROUGH THE DAY ON WEDNESDAY.


NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

WAC047-210707-
/O.NEW.KOTX.FL.W.0015.080520T1900Z-080523T0000Z/
/TONW1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1207 PM PDT TUE MAY 20 2008

THE FLOOD WARNING IS CONTINUES FOR
  THE OKANOGAN RIVER NEAR TONASKET
* UNTIL WEDNESDAY MORNING
* AT 10:00 AM TUESDAY THE STAGE WAS 14.2 FEET 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...THE RIVER IS FORECAST TO REACH 14.5 FEET EARLY WEDNESDAY 
  MORNING...WHICH IS WITHIN A HALF FOOT OF FLOOD STAGE. THE RIVER WILL
  BEGIN TO RECEDE ON WEDNESDAY AFTERNOON AND EVENING.
* AT 15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN 
  OROVILLE AND TONASKET.

$$
3 follow-up statements
000 
WGUS86 KOTX 201923
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1223 PM PDT TUE MAY 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...

  COEUR DALENE RIVER AT CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  COEUR DALENE LAKE AT COEUR DALENE AFFECTING BENEWAH AND KOOTENAI
  COUNTIES
  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH AND SHOSHONE COUNTIES 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  SPOKANE RIVER AT SPOKANE AFFECTING SPOKANE COUNTY
  STEHEKIN RIVER AT STEHEKIN AFFECTING CHELAN COUNTY


MANY RIVERS IN THE INLAND NORTHWEST CONTINUE TO RUN HIGH AFTER A
STRETCH OF VERY WARM WEATHER OVER THE WEEKEND. MUCH COOLER TEMPERATURES
ARE EXPECTED FOR THE REMAINDER OF THE WEEK...BUT SOME RIVERS LIKE THE
SPOKANE RIVER...ST JOE RIVER...AND LAKE COEUR DALENE WILL CONTINUE TO 
BE ABOVE FLOOD STAGE THROUGH LATE THIS MONTH.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC009-079-210723-
/O.CON.KOTX.FL.W.0002.000000T0000Z-000000T0000Z/
/SJMI1.2.SM.080517T1733Z.080522T1200Z.000000T0000Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 36.5 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.5 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.4 FEET BY 
  THURSDAY MORNING.  THE RIVER WILL BEGIN TO RECEDE ON THURSDAY NIGHT...
  BUT THE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH EARLY JUNE. THE 
  ST JOE RIVER AT ST MARIES WILL BE VERY SLOW TO RECEDE SINCE THE
  WATER FROM LAKE COEUR DALENE CAUSES PROLONGED BACKFLOW INTO THE 
  ST MARIES AREA.
* AT 36.0 FEET...EXTENSIVE LOW LEVEL FLOODING IS LIKELY. SOME SECTIONS
  ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC009-055-210723-
/O.CON.KOTX.FL.W.0012.000000T0000Z-000000T0000Z/
/COEI1.1.SM.080520T1740Z.080523T1800Z.000000T0000Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE LAKE COEUR DALENE AT COEUR DALENE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 AM TUESDAY THE STAGE WAS 2132 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 2133 FEET 
* FORECAST...THE LAKE LEVEL WILL RISE ABOVE THE FLOOD STAGE OF 
  2133 FEET TODAY...AND CONTINUE RISING THROUGH FRIDAY. THE PEAK
  LAKE LEVEL IS EXPECTED TO OCCUR ON FRIDAY NEAR 2135 FEET. THE LAKE
  IS EXPECTED TO GRADUALLY FALL OVER THE WEEKEND AND INTO NEXT WEEK...
  BUT THE LAKE WILL LIKELY REMAIN ABOVE FLOOD STAGE THROUGH THE END 
  OF THE MONTH.
* BOATERS SHOULD BE AWARE THAT WAKE RESTRICTIONS MAY BE IN EFFECT 
  FOR LAKE COEUR DALENE. PLEASE CONTACT LOCAL AUTHORITIES BEFORE
  TAKING YOUR BOAT TO THE LAKE.


$$

IDC055-079-210723-
/O.CON.KOTX.FL.W.0001.000000T0000Z-080523T0118Z/
/CTLI1.1.SM.080516T2349Z.080519T1745Z.080522T1918Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE COEUR DALENE RIVER AT CATALDO
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM TUESDAY THE STAGE WAS 45.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER PEAKED NEAR 46 FEET ON MONDAY MORNING. THE RIVER
  IS EXPECTED TO REMAIN BETWEEN 45 AND 46 FEET THROUGH WEDNESDAY AFTERNOON.
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE ON THURSDAY EVENING.
* AT 46.0 FEET...WATER MAY APPROACH THE I-90 EXIT NEAR CATALDO. COEUR 
  DALENE RIVER ROAD AND LATOUR CREEK ROAD WILL BE INNUNDATED.

$$

IDC021-210723-
/O.CON.KOTX.FL.W.0006.000000T0000Z-080523T2300Z/
/EASI1.1.SM.080519T0207Z.080521T1200Z.080523T1700Z.NR/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOYIE RIVER AT EASTPORT
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 9.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET 
* THE RIVER IS EXPECTED TO RISE TO 9.3 FEET ON WEDNESDAY MORNING.
  THE RIVER WILL LIKELY REMAIN ABOVE THE FLOOD STAGE OF 9 FEET 
  THROUGH FRIDAY AFTERNOON.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$

IDC055-WAC063-210723-
/O.CON.KOTX.FL.W.0013.000000T0000Z-000000T0000Z/
/SPOW1.1.SM.080520T1630Z.080524T0000Z.000000T0000Z.NR/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SPOKANE RIVER AT SPOKANE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 27.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.3 FEET BY 
  FRIDAY AFTERNOON.  THE RIVER WILL GRADUALLY FALL THIS WEEKEND AND
  INTO NEXT WEEK...HOWEVER THE RIVER WILL REMAIN ABOVE THE FLOOD 
  STAGE OF 27 FEET UNTIL LATE THIS MONTH.
* AT 28.0 FEET...FLOODING IN SECTIONS OF THE PEACEFUL VALLEY AND ALONG
  HARBOR ISLAND IS LIKELY. MINOR FLOODING ALONG UPRIVER DRIVE AND IN 
  THE RIVERPOINT INDUSTRIAL AREA IS ALSO POSSIBLE.

$$

WAC007-210723-
/O.CON.KOTX.FL.W.0003.000000T0000Z-080521T0925Z/
/STHW1.1.SM.080518T0022Z.080519T0615Z.080521T0325Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE STEHEKIN RIVER AT STEHEKIN
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 24.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET 
* THE STEHEKIN RIVER REACHED A MAXIMUM STAGE NEAR 25.6 FEET EARLY ON 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW THE FLOOD STAGE OF 24 FEET
  LATE TONIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.


$$

WAC047-210722-
/O.CON.KOTX.FL.W.0015.000000T0000Z-080523T0000Z/
/TONW1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE OKANOGAN RIVER NEAR TONASKET
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 14.2 FEET 
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...THE RIVER IS FORECAST TO REACH 14.5 FEET EARLY WEDNESDAY 
  MORNING...WHICH IS WITHIN A HALF FOOT OF FLOOD STAGE. THE RIVER WILL
  BEGIN TO RECEDE ON WEDNESDAY AFTERNOON AND EVENING.
* AT 15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN 
  OROVILLE AND TONASKET.

$$
000 
WGUS86 KOTX 201940 CCA
FLSOTX

FLOOD STATEMENT...CORRECTED TONASKET IN HEADLINES
NATIONAL WEATHER SERVICE SPOKANE, WA
1223 PM PDT TUE MAY 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...

  COEUR DALENE RIVER AT CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  COEUR DALENE LAKE AT COEUR DALENE AFFECTING BENEWAH AND KOOTENAI
  COUNTIES
  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH AND SHOSHONE COUNTIES 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  SPOKANE RIVER AT SPOKANE AFFECTING SPOKANE COUNTY
  STEHEKIN RIVER AT STEHEKIN AFFECTING CHELAN COUNTY
  OKANOGAN RIVER AT TONASKET

MANY RIVERS IN THE INLAND NORTHWEST CONTINUE TO RUN HIGH AFTER A
STRETCH OF VERY WARM WEATHER OVER THE WEEKEND. MUCH COOLER TEMPERATURES
ARE EXPECTED FOR THE REMAINDER OF THE WEEK...BUT SOME RIVERS LIKE THE
SPOKANE RIVER...ST JOE RIVER...AND LAKE COEUR DALENE WILL CONTINUE TO 
BE ABOVE FLOOD STAGE THROUGH LATE THIS MONTH.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC009-079-210723-
/O.CON.KOTX.FL.W.0002.000000T0000Z-000000T0000Z/
/SJMI1.2.SM.080517T1733Z.080522T1200Z.000000T0000Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 36.5 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.5 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.4 FEET BY 
  THURSDAY MORNING.  THE RIVER WILL BEGIN TO RECEDE ON THURSDAY NIGHT...
  BUT THE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH EARLY JUNE. THE 
  ST JOE RIVER AT ST MARIES WILL BE VERY SLOW TO RECEDE SINCE THE
  WATER FROM LAKE COEUR DALENE CAUSES PROLONGED BACKFLOW INTO THE 
  ST MARIES AREA.
* AT 36.0 FEET...EXTENSIVE LOW LEVEL FLOODING IS LIKELY. SOME SECTIONS
  ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC009-055-210723-
/O.CON.KOTX.FL.W.0012.000000T0000Z-000000T0000Z/
/COEI1.1.SM.080520T1740Z.080523T1800Z.000000T0000Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE LAKE COEUR DALENE AT COEUR DALENE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 AM TUESDAY THE STAGE WAS 2132 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 2133 FEET 
* FORECAST...THE LAKE LEVEL WILL RISE ABOVE THE FLOOD STAGE OF 
  2133 FEET TODAY...AND CONTINUE RISING THROUGH FRIDAY. THE PEAK
  LAKE LEVEL IS EXPECTED TO OCCUR ON FRIDAY NEAR 2135 FEET. THE LAKE
  IS EXPECTED TO GRADUALLY FALL OVER THE WEEKEND AND INTO NEXT WEEK...
  BUT THE LAKE WILL LIKELY REMAIN ABOVE FLOOD STAGE THROUGH THE END 
  OF THE MONTH.
* BOATERS SHOULD BE AWARE THAT WAKE RESTRICTIONS MAY BE IN EFFECT 
  FOR LAKE COEUR DALENE. PLEASE CONTACT LOCAL AUTHORITIES BEFORE
  TAKING YOUR BOAT TO THE LAKE.


$$

IDC055-079-210723-
/O.CON.KOTX.FL.W.0001.000000T0000Z-080523T0118Z/
/CTLI1.1.SM.080516T2349Z.080519T1745Z.080522T1918Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE COEUR DALENE RIVER AT CATALDO
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM TUESDAY THE STAGE WAS 45.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER PEAKED NEAR 46 FEET ON MONDAY MORNING. THE RIVER
  IS EXPECTED TO REMAIN BETWEEN 45 AND 46 FEET THROUGH WEDNESDAY AFTERNOON.
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE ON THURSDAY EVENING.
* AT 46.0 FEET...WATER MAY APPROACH THE I-90 EXIT NEAR CATALDO. COEUR 
  DALENE RIVER ROAD AND LATOUR CREEK ROAD WILL BE INNUNDATED.

$$

IDC021-210723-
/O.CON.KOTX.FL.W.0006.000000T0000Z-080523T2300Z/
/EASI1.1.SM.080519T0207Z.080521T1200Z.080523T1700Z.NR/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOYIE RIVER AT EASTPORT
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 9.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET 
* THE RIVER IS EXPECTED TO RISE TO 9.3 FEET ON WEDNESDAY MORNING.
  THE RIVER WILL LIKELY REMAIN ABOVE THE FLOOD STAGE OF 9 FEET 
  THROUGH FRIDAY AFTERNOON.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$

IDC055-WAC063-210723-
/O.CON.KOTX.FL.W.0013.000000T0000Z-000000T0000Z/
/SPOW1.1.SM.080520T1630Z.080524T0000Z.000000T0000Z.NR/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SPOKANE RIVER AT SPOKANE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM TUESDAY THE STAGE WAS 27.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.3 FEET BY 
  FRIDAY AFTERNOON.  THE RIVER WILL GRADUALLY FALL THIS WEEKEND AND
  INTO NEXT WEEK...HOWEVER THE RIVER WILL REMAIN ABOVE THE FLOOD 
  STAGE OF 27 FEET UNTIL LATE THIS MONTH.
* AT 28.0 FEET...FLOODING IN SECTIONS OF THE PEACEFUL VALLEY AND ALONG
  HARBOR ISLAND IS LIKELY. MINOR FLOODING ALONG UPRIVER DRIVE AND IN 
  THE RIVERPOINT INDUSTRIAL AREA IS ALSO POSSIBLE.

$$

WAC007-210723-
/O.CON.KOTX.FL.W.0003.000000T0000Z-080521T0925Z/
/STHW1.1.SM.080518T0022Z.080519T0615Z.080521T0325Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE STEHEKIN RIVER AT STEHEKIN
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 24.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET 
* THE STEHEKIN RIVER REACHED A MAXIMUM STAGE NEAR 25.6 FEET EARLY ON 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW THE FLOOD STAGE OF 24 FEET
  LATE TONIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.


$$

WAC047-210722-
/O.CON.KOTX.FL.W.0015.000000T0000Z-080523T0000Z/
/TONW1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1223 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE OKANOGAN RIVER NEAR TONASKET
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 14.2 FEET 
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...THE RIVER IS FORECAST TO REACH 14.5 FEET EARLY WEDNESDAY 
  MORNING...WHICH IS WITHIN A HALF FOOT OF FLOOD STAGE. THE RIVER WILL
  BEGIN TO RECEDE ON WEDNESDAY AFTERNOON AND EVENING.
* AT 15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN 
  OROVILLE AND TONASKET.

$$
000 
WGUS86 KOTX 210408
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
908 PM PDT TUE MAY 20 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  STEHEKIN RIVER AT STEHEKIN AFFECTING CHELAN COUNTY
  SPOKANE RIVER AT SPOKANE AFFECTING SPOKANE COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...

  COEUR DALENE LAKE AT COEUR DALENE AFFECTING BENEWAH AND KOOTENAI
  COUNTIES
  COEUR DALENE RIVER AT CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY  
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH AND SHOSHONE COUNTIES

THE RAPID SNOWMELT EXPERIENCED OVER THE PAST SEVERAL DAYS HAS
EASED CONSIDERABLY DUE TO THE PASSAGE OF A STRONG COLD FRONT.
THE WANING SNOWMELT WAS PARTIALLY OFFSET TODAY BY WIDESPREAD 
RAINFALL OF A QUARTER TO HALF INCH OVER MUCH OF NORTH IDAHO AND EXTREME
EASTERN WASHINGTON. WIDESPREAD RAINS HAVE GENERALLY ENDED FOR THE NIGHT
AND THIS COMBINED WITH THE SLOWING SNOWMELT WILL ALLOW MOST OF THE 
RIVERS TO EITHER MAINTAIN THEIR CURRENT LEVELS OR SLOWLY FALL THROUGH 
WEDNESDAY. THE ONLY EXCEPTIONS WILL OCCUR IN THE SLOWLY DRAINING 
LAKE COEUR DALENE SYSTEM IMPACTING THE LAKE LEVEL AS WELL AS THE SPOKANE
AND ST. JOE RIVERS. MINOR RISES ARE ALSO EXPECTED ON THE MOYIE RIVER AT EASTPORT
DUE TO HEAVIER RAINS OVER EXTREME NORTHERN IDAHO.  

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC009-079-211608-
/O.CON.KOTX.FL.W.0002.000000T0000Z-000000T0000Z/
/SJMI1.2.SM.080517T1733Z.080522T1200Z.000000T0000Z.NO/
908 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE ST JOE RIVER AT ST MARIES
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 08:45 PM TUESDAY THE STAGE WAS 36.7 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 32.5 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.4 FEET BY 
  THURSDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 36.0 FEET...EXTENSIVE LOW LEVEL FLOODING IS LIKELY. SOME SECTIONS
  ST JOE RIVER ROAD MAY BE INUNDATED.

$$

IDC009-055-211608-
/O.CON.KOTX.FL.W.0012.000000T0000Z-000000T0000Z/
/COEI1.1.SM.080520T1805Z.080523T1800Z.000000T0000Z.NO/
908 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  LAKE COEUR DALENE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 08:00 PM TUESDAY THE STAGE WAS 2133 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 2133 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 2135 FEET BY LATE FRIDAY MORNING. ADDITIONAL RISES 
  ARE POSSIBLE THEREAFTER.


$$

IDC055-079-211608-
/O.CON.KOTX.FL.W.0001.000000T0000Z-080523T0118Z/
/CTLI1.1.SM.080516T2349Z.080519T1745Z.080522T1918Z.NO/
908 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE COEUR DALENE RIVER AT CATALDO
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 08:30 PM TUESDAY THE STAGE WAS 45.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 43.0 FEET 
* AT 46.0 FEET...WATER MAY APPROACH THE I-90 EXIT NEAR CATALDO. COEUR 
  DALENE RIVER ROAD AND LATOUR CREEK ROAD WILL BE INNUNDATED.

$$

IDC021-211608-
/O.CON.KOTX.FL.W.0006.000000T0000Z-080523T2300Z/
/EASI1.1.SM.080519T0207Z.080521T0245Z.080523T1700Z.NR/
908 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOYIE RIVER AT EASTPORT
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 08:45 PM TUESDAY THE STAGE WAS 9.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE FRIDAY MORNING.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$

IDC055-WAC063-211607-
/O.CON.KOTX.FL.W.0013.000000T0000Z-000000T0000Z/
/SPOW1.1.SM.080520T1630Z.080524T0000Z.000000T0000Z.NR/
908 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SPOKANE RIVER AT SPOKANE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 08:45 PM TUESDAY THE STAGE WAS 27.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.3 FEET BY 
  FRIDAY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 28.0 FEET...FLOODING IN SECTIONS OF THE PEACEFUL VALLEY AND ALONG
  HARBOR ISLAND IS LIKELY. MINOR FLOODING ALONG UPRIVER DRIVE AND IN 
  THE RIVERPOINT INDUSTRIAL AREA IS ALSO POSSIBLE.

$$

WAC007-210925-
/O.CON.KOTX.FL.W.0003.000000T0000Z-080521T0925Z/
/STHW1.1.SM.080518T0022Z.080519T0615Z.080521T0507Z.NO/
908 PM PDT TUE MAY 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE STEHEKIN RIVER AT STEHEKIN
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 08:30 PM TUESDAY THE STAGE WAS 24.1 FEET 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.


$$

WAC047-210438-
/O.CAN.KOTX.FL.W.0015.000000T0000Z-080523T0000Z/
/TONW1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
908 PM PDT TUE MAY 20 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE OKANOGAN RIVER NEAR TONASKET
* AT 08:00 PM TUESDAY THE STAGE WAS 14.5 FEET 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...THE RIVER WILL CREST AROUND 14.8 FEET ON WEDNESDAY
  AFTERNOON AND THEN FALL WEDNESDAY NIGHT. 
* AT 15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN 
  OROVILLE AND TONASKET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 20, 10:55 AM PDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 20, 10:55 AM PDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1055 AM PDT TUE MAY 20 2008

.SYNOPSIS...
A TRANSITION TO A WETTER AND COOLER WEATHER PATTERN WILL BE IN
FULL FORCE TODAY...WITH THIS UNSTABLE PATTERN LINGERING MUCH OF THE
REST OF THE WEEK. THOUGH THE COOLER TEMPERATURES WILL PRODUCE LESS
MOUNTAIN SNOW MELT RIVER RISES...EXPECT QUITE A BIT OF PRECIPITATION
IN THE MOUNTAINS OF NORTH IDAHO AND FAR EASTERN WASHINGTON THROUGH
WEDNESDAY MORNING.

&&

.DISCUSSION...
REST OF TODAY...A COLD FRONT IS PUSHING ACROSS CENTRAL WASHINGTON
AND ADVANCING EAST THIS MORNING. A SWATH OF RAIN SHOWERS IS
SPREADING NORTH...THUS FAR PRODUCING ABOUT TRACE TO A HUNDREDTH OF
AN INCH PER PER HOUR. SOME INSTABILITY IN ADVANCE OF THIS FRONT
HAS ALSO BEEN PRODUCING A FEW THUNDERSTORMS ACROSS NORTHEAST
OREGON AND WEST-CENTRAL IDAHO. THESE ARE TRACKING NORTH NORTHEAST
AND BRING THIS RISK INTO THE SOUTHEAST QUARTER OF THE CWA
TODAY. THE UPPER TROUGH IS ALSO PIVOTING ONTO THE COAST AND THIS
WILL BE THE FINAL IMPETUS TO SURGE THE COLD FRONT THROUGH THE
REMAINDER OF THE CWA AND INCREASING THE LARGE-SCALE LIFT/DEEP
OMEGA ACROSS THE EASTERN THIRD OF WA/NRN IDAHO. THIS IS EXPECTED
TO INCREASE THE PRECIP RATES THIS AFTERNOON...BEFORE THE PRECIP
BEGINS TO SHIFT PRIMARILY INTO IDAHO TOWARD EVENING AND DISSIPATE.
TWEAK WERE MADE TO TEMPERATURES...ADJUSTING THEN DOWN A BIT ACROSS
THE WESTERN CWA AND PUTTING TEMPERATURES ACROSS THE EASTERN CWA
MORE IN LINE WITH CURRENT OBS. TEMPERATURES ACROSS THE EASTERN CWA
ARE PROJECTED TO EITHER REMAIN LARGELY STEADY OR SLOWLY FALL
THROUGH THE AFTERNOON. THE WESTERN CWA WILL HAVE BETTER OPPORTUNITY
TO WARM UP SOME THIS AFTERNOON AS THE GREATER PRECIP FOCUS SHIFTS
EAST AND SOME SUN BREAKS IN BEHIND THE COLD FRONT. WINDS
ARE EXPECTED TO BECOME BREEZY THIS AFTERNOON AS WELL. /JCOTE

&&

.AVIATION...
A COLD FRONT PRESSING ACROSS THE AREA DURING THE DAY TUESDAY AND
AND UPPER TROUGH MOVING IN BEHIND IT WILL PRODUCE AREAS OF
LIGHT TO MODERATE RAIN ACROSS THE EASTERN TAF SITES (KGEG TO KCOE
AND KPUW/KLWS). THE PRECIP WILL BE STEADIEST IN THE AFTERNOON
HOURS AND COULD BE MODERATE TO HEAVY AT TIMES...AND REDUCE
CIGS TO MVFR LEVELS. MORE SCT -SHRA ARE EXPECTED ACROSS THE
WESTERN TAF SITES. ISOLATED THUNDERSTORMS ARE A RISK OVER THE EASTERN
TAF SITES...BUT AS A WHOLE THE OVERALL BEST RISK FOR THUNDER IS
EXPECTED TO REMAIN SOUTHEAST OF TAF SITES. LOOK FOR A REDUCTION IN
THE PRECIP RISK FROM  THE WEST LATER THIS AFTERNOON (TOWARD 21-22Z)
AND OVER THE EASTERN TAF SITES IN THE EARLY EVENING (00-04Z)...WITH
IMPROVING SKIES.  BREEZY CONDITIONS WILL BE FOUND WITH AND BEHIND
THE COLD FRONT THIS AFTERNOON...DECREASING SOME IN THE
EVENING/OVERNIGHT. WITH THE RAIN ON TUESDAY (ADDING BL MOISTURE) AND
THE ENERGY PIVOTING AROUND THE UPPER TROUGH AND LOW LEVEL SWLY FLOW
OVERNIGHT...SOME CLOUD RE-DEVELOPMENT IS PROJECTED WHICH COULD
PRODUCE SOME LCL MVFR CIGS TOWARD WEDNESDAY MORNING. /JCOTE

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        62  43  59  42  65  46 /  90  40  20  10  10  30
COEUR DALENE  62  44  59  42  66  42 / 100  50  30  20  20  30
PULLMAN        65  42  58  41  64  45 /  90  40  30  20  20  30
LEWISTON       68  47  63  47  69  49 /  80  30  20  20  20  20
COLVILLE       62  43  62  42  68  45 /  90  30  20  20  20  30
SANDPOINT      62  43  59  41  64  43 /  90  50  30  20  20  50
KELLOGG        62  40  53  41  60  42 / 100  60  40  30  30  40
MOSES LAKE     69  44  68  47  74  50 /  40  10  10  10  10  10
WENATCHEE      70  45  67  48  72  51 /  40  10  10  10  10  10
OMAK           68  43  67  45  73  47 /  50  10  10  10  10  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, May 20, 6:24 AM PDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
624 AM PDT TUE MAY 20 2008

IDZ001>004-026-027-WAZ031-032-037-038-041>043-211330-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-
624 AM PDT TUE MAY 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST
WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A WIDESPREAD SOAKING RAIN EVENT FOR EXTREME EASTERN WASHINGTON
AND ALL OF NORTH IDAHO IS EXPECTED. THE IMPACT OF THIS PRECIPITATION
WILL BE TO EITHER SLOW THE RATE OF FALL OF STREAMS THAT HAVE
ALREADY CRESTED OR PRODUCE FURTHER RISES AND HIGHER PEAK CRESTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ033>036-044-211330-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WATERVILLE PLATEAU-
624 AM PDT TUE MAY 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 5:39 PM PDTRiver Flood WarningOTXSpokane17 days

Nearby

River Flood Warnings in Washington, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.